# SDR DL767954607

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Aft Galley
- Component: 828450405
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPPER RT SIDE AFT GALLEY OVEN OVERHEATED AND BEGAN         TO SMOKE.  FOUND THERMOSTAT FAULTY.  SET UP FOR OVEN REPLACEDMENT AND FWD TO MCO.
